Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Maculopapular Rash And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

erythematous maculopapular?

What is this and is it hiv related? Does it just appear on the palms of hands and soles of the feet? Please answer. Thank you....
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
I am not a doctor, so please see your doctor if you have any questions about symptoms that you are experiencing. You should also avoid any attempts to diagnose your symptoms on your own.I believe that you are referring to the type of rash that is... Read more »

few red spot got me really worried. is this hiv rash?

i was given blowjob two weeks ago. yesterday i noticed two small red spots on my skin.they were... Read more »

hiv exposure, post exposure prophylaxis and rash

hello,i'm a resident physician and was recently exposed to an HIV infected pt. i sustained a... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
U.S. Centers for Disease Control and Prevention

Kenya Launches Campaign Against Child Abuse

Responding to a rash of media accounts of horrific mistreatment of children, including the story of a man who murdered his teenage nephew with a pitchfork because the boy had HIV, the Kenyan government today announced the launch of a new campaign to... Read more »
Connect With Others

Erythematous maculopapular

Posted by Anonymous, 2 Replies
What is erythematous maculopapular? I thought I read it possible marks on the palms of the hands and soles of the feet? Anyone heard of this and what causes it? Is it hiv related? Thanks and GOD BLess.

Read more »

What does HIV rash look like?

Posted by Anonymous, 3 Replies
I am concerned about infection.

Read more »

HIV Rashes

Posted by Anonymous
Hello Friends,

During the initial stages of HIV infection, one of the symptoms of seroconversion is development of rashes. What do these rashes look like ? For information I referred to a book in the British Council Library which says the following :
"... Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 4 Replies
Hi all and thanks for reading!

I am a 31 y/o light skinned black female. I had unprotected sex with my boyfriend (38 y/o) of 3 months a little over a month ago. At this time I also had my regular localized minor acne episode on my face and I picked... Read more »